# SDR UALA2012073104121

- Difficulty date: July 30, 2012
- Submitted: September 8, 2012
- Operation: Air carrier
- Aircraft: N197UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- Aircraft time: 60,746 hours, 7,169 cycles
- Engine: Pwa PW4056
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Indication
- Location: Nr 1 A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

'PACK 1' EICAS STATUS MESSAGE DISPLAYED.  NEITHER PTC IN CONTROL OF PACK 1 OR PACK COMPONENT FAILURE OR OVERHEAT OR PACK TRIP DUE TO OVERHEAT OR OUT OF SEQUENCE.  THE NR 1 PACK FCV IS SECURED CLOSED.  PACK IS INOP EICAS MSG: TURB BYPASS VALVE -1 WIRING FAIL MSG:21118A.  RAN PACK SEVERAL TIMES FOR PROLONG PERIODS AND RAN CMC CHKS. PACK RAN NORMAL WITH NO FAULTS ON STATUS OR THRU CMC.
